MathSciNet Relay Station
MathSciNet bibliographic data
MR799251 14M15 (20G10)
Mehta, V. B.; Ramanathan, A. Frobenius splitting and cohomology vanishing for Schubert varieties. Ann. of Math. (2) 122 (1985), no. 1, 27–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement